Alert archive / Kansas / Flash Flood Warnings in 2005

Flash Flood Warning 24, NWS Wichita, KS

June 9, 2005Harvey County, Reno County, Sedgwick County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 9, 2005, 12:28 AM CDT for Harvey County, Reno County, Sedgwick County, Kansas. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 12:28 AM CDT (05:28 UTC)
Expired
Jun 9, 2005, 6:30 AM CDT
In force
6 hr
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Harvey County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 44 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 12:41 AM CDTFLASH FLOOD4 S Haven, KSWATER REPORTED OVER THE ROAD.
Jun 9, 1:35 AM CDTFLASH FLOOD1 S Sedgwick, KSA FOOT OF WATER WAS REPORTED FLOWING OVER RIDGE ROAD JUST SOUTH OF SEDGWICK.
Jun 9, 1:59 AM CDTFLASH FLOOD6 S Newton, KSON INTERSTATE 1-35 JUST NORTH OF THE REST AREA A CAR WAS WASHED OFF THE ROAD AT JESTER CREEK. EMERGANCY UNITS ARE AT THE LOCATION NOW.
Jun 9, 2:10 AM CDTFLASH FLOOD6 Se Newton, KSON K-196 A FAMILY WAS REPORTED BEING RESCUED FROM THERE ROOF.
Jun 9, 2:10 AM CDTFLASH FLOODSedgwick, KSTHE CITY HAS NO PASSABLE ROADS IN OR OUT OF THE CITY.
Jun 9, 2:19 AM CDTFLASH FLOOD6 S Newton, KSINTERSTATE 1-35 IS CLOSED AT EXIT 25. DUE TO FLOODING AND A WATER RESCUE IN PROGRESS.
Jun 9, 3:17 AM CDTFLASH FLOOD3 S Hutchinson, KSK-17 AND RED ROCK ROAD WATER REPORTED OVER THE ROAD.
Jun 9, 3:17 AM CDTFLASH FLOODHutchinson, KS18TH AND ADAMS STREET UNDER 8 INCHES OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4205 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 090530
FFWICT
KSC079-155-173-091130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1228 AM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
  RENO COUNTY IN SOUTH CENTRAL KANSAS.
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 630 AM CDT.

* AT 1224 AM CDT... THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED 
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 4 AND 6 
INCHES OF RAIN HAD OCCURRED ACROSS THE WARNED AREA WITH ANOTHER 2 OR 
MORE INCHES OF RAIN POSSIBLE DURING THE REMAINDER OF THE NIGHT. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...HUTCHINSON...NEWTON...ABBYVILLE...ANDALE...ARLINGTON...
  BURRTON...COLWICH...HALSTEAD...HAVEN...HESSTON...MAIZE AND MOUNT
  HOPE.

A FLASH FLOODING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3773 9830 3774 9716 3816 9716 3816 9766
      3797 9835

$$

COX
1 follow-up statement
000 
WGUS73 KICT 090709
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
209 AM CDT THU JUN 9 2005

KSC079-155-173-091130-
HARVEY KS-RENO KS-SEDGWICK KS-
209 AM CDT THU JUN 9 2005

...FLASH FLOOD WARNING CONTINUES FOR HARVEY...RENO AND SEDGWICK
COUNTIES UNTIL 630 AM CDT...

AT 157 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THERE 
ARE A NUMBER OF RESCUES TAKING PLACE IN HARVEY COUNTY DUE TO 
EXCESSIVE RAINFALL. DOPPLER RADAR CONTINUES TO INDICATE VERY HEAVY 
RAINFALL OCCURRING MAINLY OVER THE WESTERN PART OF THAT COUNTY WITH 
NEARLY A FOOT OF RAINFALL. MORE RAINFALL AND FLOODING IS EXPECTED 
DURING THE NEXT COUPLE OF HOURS. VERY HEAVY RAINFALL WAS ALSO 
OCCURRING IN RENO COUNTY WITH APPROXIMATELY 5 TO 8 INCHES OF 
RAINFALL.

THE RESCUES WERE TAKING PLACE 6 MILES SOUTH OF NEWTON AND ALONG 
HIGHWAY 196.

THIS IS A VERY SERIOUS SITUATION. PLEASE STAY TUNED TO LATEST 
UPDATES.

LAT...LON 3773 9830 3774 9716 3816 9716 3816 9766
      3797 9835

$$

COX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 10:16 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 8, 10:16 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
1016 PM CDT WED JUN 8 2005

.MESO UPDATE...

CONVECTION CONTINUES ALONG THE FRONT BUT A SURGE SOUTHWARD HAS BEGUN
TO TAKE PLACE OVER SOUTHEAST KS, AS A DEEP COLD POOL IS PUSHING
ACTIVITY SOUTHWARD. WOULD EXPECT THE SAME SOUTHWARD SURGE TO
EVENTUALLY OCCUR FOR CONVECTION CURRENTLY OVER SOUTH CENTRAL KS
LATER ON. THE LOW LEVEL SOUTHERLY FLOW HAS BEEN INCREASING ON THE
LAMONT AND NEODESHA PROFILERS. THIS WILL ONLY ENHANCE THE LOW LEVEL
TRANSPORT OF RICH GULF MOISTURE INTO THE MCS. THE CONCERN IS THAT
THE COLD POOL COULD BECOME DEEP ENOUGH AND BLOCK SOME OF THIS
SOUTHERLY FLOW AS IT INCREASES DURING THE OVERNIGHT HOURS, THUS
CREATING A POSSIBLE MESOSCALE BOUNDARY WHERE REDEVELOPMENT COULD
OCCUR. POSSIBLY AFFECTING SOUTH CENTRAL KANSAS WITH PERSISTENT HEAVY
RAINFALL DURING THE OVERNIGHT HRS ALONG THIS MESOSCALE BOUNDARY.
WE WILL CONTINUE TO MONITOR THINGS FOR THIS POSSIBILITY.

&&

JAKUB

.PREV DISCUSSION... /ISSUED 302 PM CDT WED JUN 8 2005/

.DISCUSSION...
FORECAST DISCUSSION...
CONVECTIVE CHANCES/TRENDS AS WELL AS RAINFALL/POTENTIAL FLOODING..

EXTREME INSTABILITY EXISTS ACROSS PORTIONS OF THE FLINT HILLS AND
SOUTHEAST KANSAS. SURFACE FRONT, FROM NEAR HUTCHINSON TO TOPEKA,
WILL CONTINUE TO SAG SOUTH INTO SOUTH CENTRAL/EAST CENTRAL KANSAS
THIS EVENING, AND PROVIDE FOCUS FOR RAPID/SEVERE STORM DEVELOPMENT.
SHEAR MORE THAN ADEQUATE WITH HIGH CAPE FOR LARGE HAIL WITH SLIGHT
POTENTIAL FOR SHORT-LIVED TORNADOES ALONG PREFERENTIAL BOUNDARIES.
THE MAIN THREAT MAY WELL EVOLVE INTO HEAVY RAIN AND FLOODING, AS
MUCH OF THIS AREA STILL RECOVERING FROM EXCESSIVE RAINS DURING THE
PAST WEEK OR SO. ALTHOUGH THE ETA SEEMS TO HAVE RIGHT IDEA ON
INITIAL CONVECTIVE DEVELOPMENT, AM NOT CONVINCED THAT LARGE SCALE
ORGANIZED CONVECTION WILL PERSIST THROUGH MUCH OF THE NIGHT AS IT
DEPICTS. THE GFS AND ETA BOTH SUGGEST ELEVATED FORCING AND
INSTABILITY WILL DEVELOP/SHIFT NORTH INTO NORTH CENTRAL KANSAS AFTER
MIDNIGHT, SO EXPECT THAT CONVECTION MAY RE-DEVELOP/EVOLVE NORTH INTO
PORTIONS OF CENTRAL KANSAS DURING THE NIGHT. ALL SAID, WILL ISSUE
FLOOD WATCH TONIGHT FOR AREAS MAINLY NORTH AND EAST OF A PARSONS TO
NEWTON TO SALINA LINE.

WILL MAINTAIN MODEST CHANCES FOR STORMS THROUGH THURSDAY NIGHT,
THOUGH THIS COULD BE THE RELATIVE LULL BEFORE A MORE ORGANIZED
SYSTEM AFFECTS THE AREA FRIDAY AFTERNOON INTO FRIDAY NIGHT. A MORE
SIGNIFICANT SHORT-WAVE LOOKS TO EJECT NORTHEAST AT THAT TIME, WITH
ASSOCIATED SURFACE LOW TRANSLATING ALONG BOUNDARY. THIS WILL PROVIDE
THE NEEDED FOCUS AND LIFT FOR LARGER MESOSCALE CONVECTION, AFFECTING
CENTRAL AND MOST PROBABLY SOUTHEAST KANSAS AS WELL.

THIS OCCASIONALLY WET/STORMY PATTERN WILL CONTINUE THROUGH THE
WEEKEND, WITH THE LATEST GFS NOW SUGGESTING CHANCES MAY CONTINUE
AREA-WIDE INTO MONDAY. FOR NOW MADE LITTLE CHANGES BEYOND SUNDAY,
THOUGH LATER SHIFTS MAY NEED TO MAKE SOME ADJUSTMENTS.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  93  71  90 /  30  20  30  40
HUTCHINSON      68  93  69  89 /  40  20  30  40
NEWTON          68  92  70  89 /  40  20  30  40
ELDORADO        70  92  71  89 /  40  20  30  40
WINFIELD-KWLD   73  93  73  92 /  30  20  30  40
RUSSELL         64  90  66  86 /  20  30  40  40
GREAT BEND      64  91  66  87 /  20  30  40  40
SALINA          68  92  70  89 /  60  30  40  40
MCPHERSON       68  92  69  89 /  60  30  40  40
COFFEYVILLE     72  90  72  88 /  30  20  30  30
CHANUTE         70  89  70  87 /  50  20  30  30
IOLA            69  89  70  87 /  60  20  30  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 6 PM WEDNESDAY UNTIL 7 AM CDT
THURSDAY FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE...
ELK...GREENWOOD...HARVEY...MARION...MCPHERSON...NEOSHO...
SALINE...WILSON...AND WOODSON.

&&

99/DARMOFAL
Hazardous weather outlook, Jun 8, 3:42 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT WED JUN 8 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-091200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
342 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER PORTIONS OF
THE FLINT HILLS AND SOUTHEAST KANSAS, MAINLY EAST OF A MARION TO
WICHITA TO WELLINGTON LINE. ANY STORM THAT DEVELOPS IN THIS AREA WILL
HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND DAMAGING DOWNBURST
WINDS. STORMS THAT ARE ABLE TO TRACK ALONG A SURFACE BOUNDARY WILL
ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO. SINCE SOIL
MOISTURE IS HIGH AND GROUNDS NEARLY SATURATED FROM PREVIOUS RAINS,
LOCATIONS THAT EXPERIENCE A STORM CAN ALSO LOOK FOR SOME LOCALIZED
FLOODING.

STORMS MAY LINGER OVER SOUTHEAST KANSAS TONIGHT, WITH ADDITIONAL
THUNDERSTORMS POSSIBLY DEVELOPING NORTH OVER PORTIONS OF CENTRAL
KANSAS. THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH,
THE THREAT FOR HEAVY RAINFALL WILL CONTINUE THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN LOOKS TO BE IN STORE FOR THE ENTIRE REGION
THURSDAY THROUGH THE WEEKEND. RICH GULF MOISTURE WILL REMAIN OVER
THE AREA, AS A NEARLY STATIONARY FRONT POSITIONS ITSELF ACROSS
KANSAS DURING THIS PERIOD. DAILY THUNDERSTORM ACTIVITY WILL MAINLY
OCCUR FROM THE LATE AFTERNOON INTO THE OVERNIGHT TIME FRAME. SEVERE
WEATHER CHANCES WILL BE POSSIBLE JUST ABOUT EVERY DAY. HEAVY
RAINFALL CAUSING FLOODING ISSUES ACROSS CENTRAL AND SOUTHEAST KANSAS
COULD BECOME THE GREATER HAZARD, ESPECIALLY FRIDAY EVENING INTO
EARLY SATURDAY MORNING. PLEASE STAY TUNED FOR ADDITIONAL UPDATES AND
FUTURE OUTLOOKS ON THIS ACTIVE WEATHER SCENARIO.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING ACROSS
PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED/CJ/LAWSON

In the hours before

Local storm report, Jun 9, 12:08 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1208 AM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     FLASH FLOOD      NEWTON                  38.04N 97.34W
06/09/2005                   HARVEY             KS   LAW ENFORCEMENT

            SIGNIFICANT FLOODING REPORTED IN ALL LOCATIONS OF THE
            CITY OF NEWTON. MOST ROADS ARE CLOSED IN AND OUT OF THE
            CITY. LAW ENFORCEMENT STARTING SOME EVACUATIONS.

&&

BRW
Local storm report, Jun 9, 12:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1210 AM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     FLASH FLOOD      MOUNT HOPE              37.87N 97.66W
06/09/2005                   SEDGWICK           KS   LAW ENFORCEMENT

            WATER REPORTED OVER THE ROAD AT 295TH STREET WEST AND
            85TH STREET NORTH TO 101ST NORTH.

&&

BRW
Local storm report, Jun 9, 12:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1213 AM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     HAIL             PRETTY PRAIRIE          37.78N 98.02W
06/09/2005  1.00 INCH        RENO               KS   EMERGENCY MNGR

&&

BRW
Local storm report, Jun 9, 12:14 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 AM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      SEDGWICK                37.92N 97.43W
06/09/2005                   HARVEY             KS   LAW ENFORCEMENT

            SANDBAGGING COUNTY MAINTAINCE BUILDING.

&&

BRW
Special weather statement, Jun 9, 12:16 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT THU JUN 9 2005

KSZ069-083-090545-
BUTLER-SEDGWICK-
1216 AM CDT THU JUN 9 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND SEDGWICK COUNTIES...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PARK CITY...OR 7 MILES NORTH OF DOWNTOWN
WICHITA...AND MOVING EAST AT 15 MPH.

THE TOWNS OF BEL AIRE...EAST WICHITA...ANDOVER...AND BENTON ARE IN
THE PATH OF THIS STORM.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

CARUSO
Local storm report, Jun 9, 12:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             PARK CITY               37.80N 97.32W
06/09/2005  0.75 INCH        SEDGWICK           KS   TRAINED SPOTTER

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:22 PM CDTTornado WarningICTButler38 min
Jun 8, 7:30 PM CDTSevere Thunderstorm WarningICTButler, Chase, Marion60 min
Jun 8, 7:37 PM CDTFlash Flood WarningICTButler, Marion4 hr
Jun 8, 7:50 PM CDTSevere Thunderstorm WarningICTHarvey55 min
Jun 8, 8:12 PM CDTTornado WarningICTHarvey48 min
Jun 8, 8:25 PM CDTSevere Thunderstorm WarningICTChase65 min
Jun 8, 8:39 PM CDTSevere Thunderstorm WarningICTHarvey66 min
Jun 8, 8:48 PM CDTSevere Thunderstorm WarningICTSedgwick57 min
Jun 8, 9:00 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion60 min
Jun 8, 9:09 PM CDTFlash Flood WarningICTHarvey4 hr
Jun 8, 9:42 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick63 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion64 min
Jun 8, 10:22 PM CDTFlash Flood WarningICTReno, Sedgwick6 hr
Jun 8, 10:40 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Reno, Sedgwick65 min
Jun 8, 11:28 PM CDTFlash Flood WarningICTButler, Marion6 hr
Jun 8, 11:40 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick65 min
Jun 8, 11:54 PM CDTFlash Flood WarningICTChase6 hr
Jun 9, 12:16 AM CDTFlash Flood WarningICTReno6 hr
Jun 9, 12:43 AM CDTSevere Thunderstorm WarningICTReno59 min
Jun 9, 5:26 AM CDTFlash Flood WarningICTButler, Marion6 hr
Jun 9, 6:30 AM CDTFlash Flood WarningICTHarvey, Sedgwick6 hr

Nearby

Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.